Top
10
Doctor insights on: Tingling Feet And Hands

Share
1

1
29y/o F. Numbness/tingling feet rt hand. Feet cold burning. upper arm ache to elbow. labs/mri/emg normal. Mild degenerative disc/ iron10. Flagyl X2 bv?

29y/o F. Numbness/tingling feet rt hand. Feet cold burning. upper arm ache to elbow. labs/mri/emg normal. Mild degenerative disc/ iron10. Flagyl X2 bv?

Numbness normal MRI: The fact that MRI/EMG is normal is good news.Did they check thyroid? glucose? sed rate,ANA(autoimmune issues)? lyme titer? Could be reflux or H pylori, low iron Vit D, B12 , magnesium, potassium calcium, supplement if low. Check diet: Vegetarian(vit deficiency)?Do you have discomfort with eating(, may be malabsorping)?. Do fingers turn purple? Could be Raynauds. F/U with doctor/urgent care ...Read more

Dr. Bennett Machanic
2,005 doctors shared insights

Tingling (Definition)

Tingling is a pins and needle like sensation anywhere on the body. May also be termed paresthesia. Can experience when elbow is bumped (funny bone), or even from frostbite. On its own, unlikely significant but may be part of nerve pathology from ...Read more


3

3
Can tingling feet, hands and back pain be symptoms of cervix cancer? Or gallbladder problems?

Can tingling feet, hands and back pain be symptoms of cervix cancer? Or gallbladder problems?

No: Tingling of feet and back pain usually neurologic due to lumbar/sacral nerve roots entraped to give symptoms. Cervix Ca would start with vaginal bleeding and eventual ulceration thru anterior/posterior vagina to invade bladderand rectum. GB would produce rt. upper abdominal pain. Neurologic exam in order ...Read more

4

4
Does meningitis cause tingling in feet or hands?

Does meningitis cause tingling in feet or hands?

Yes it can: Meningitis of various causes can cause tingling in hands and feet. Infectious agents that cause meningitis can also involve your peripheral nerves to cause these symptoms too. Herpes simplex, ebv or lyme disease can do that. ...Read more

5

5
Tingling in feet and hands with numbness side of face and head. Sometimes lose balance for no reason. Trip over feet too. What could it be?

Tingling in feet and hands with numbness side of face and head. Sometimes lose balance for no reason.  Trip over feet too. What could it be?

See a doctor: It is impossible to give you sound medical advice without a proper history and physical. The symptoms you are describing could be indicative of multiple medical problems. If the symptoms abruptly started, see a doctor today! ...Read more

6

6
Taking 1000mcg sublingual B12 and 14mg iron for last 5 days. after taking within a hour getting tingling in feet and hands. lasts all day. b12?

Taking 1000mcg sublingual B12 and 14mg iron for last 5 days. after taking within a hour getting tingling in feet and hands. lasts all day. b12?

Possibly: Could be the B-12, or if you are taking a B-complex or Niacin also could cause this. Best to take methylated B-12 (Methylcobalamin) as best assimilated and utilized. ...Read more

7

7
Can tingling of feet, hands, sore back be a neurology problem like damaged nerves? Or an underlaying disease?

Can tingling of feet, hands, sore back be a neurology problem like damaged nerves? Or an underlaying disease?

Yes: tingling of hands and feet means that there is irritation of the peripheral nerves, we call this a neuropathy. Most neuropathies that are acquired are due to an immune attack on ther peripheral nerves. Conditons like lupus, diabetes and rheumatoid arthritis make one more prone to neuropathy.and are treatable. ...Read more

8

8
I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands?

I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands?

Crestor (rosuvastatin): This type of drug depletes an important nutrient called co-enzyme q10. This is a nutrient that keeps your nervous system healthy. Speak to your doctor about a coq supplement. ...Read more

See 1 more doctor answer
9

9
I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands. How long for it to resolve after stopping ?

I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands. How long for it to resolve after stopping ?

Unknown: For a few reasons - it may coincidental and not related to the crestor (rosuvastatin). You may want to take certain vitamins that are known to encourage healthy nerve function like the b's. ...Read more

See 2 more doctor answers